# SDR AALA20070371

- Difficulty date: February 19, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 22D INOPERATIVE.  RESECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
